| Catalog Number |
RBY4C0315 |
| Medical Device Problem Codes |
Physical Resistance/Sticking (4012); Premature Separation (4045)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/26/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The product was not returned for evaluation.Without the return of the device, the root cause of the problem cannot be determined.The manufacturing records for this lot were reviewed and did not reveal any outstanding discrepancies, design, or quality concerns.H3 other text : placeholder.
Event or Problem Description
The patient was undergoing a coil embolization procedure in the gastroduodenal artery (gda) using ruby coils and a non-penumbra microcatheter (progreat).During the procedure, the physician experienced resistance and was unable to advance a ruby coil through the microcatheter.While attempting to advance the ruby coil further, the ruby coil unintentionally detached inside the microcatheter.It was reported that the ruby coil then came out of the distal end of the microcatheter.Therefore, the physician used a snare device to remove the detached ruby coil.The procedure was completed using a new ruby coil and the same microcatheter.There was no report of an adverse effect to the patient.